Aa
A
A
Close
Avatar universal
Allergy to Vitamins
I have been suffering from hives and angioedema. My allergist has ruled out food. I am beginning to think it may be my vitamins or my low dose aspirin. I have found it can be controlled with Zyrtec, but I'd like to know what has caused this. I have been taking vitamins for years.
Anyone else have this problem?
Cancel
3 Answers
Page 1 of 1
168348 tn?1379360675
Hi,

You may want to check the ingredients in the vitamins.  Sometimes the intert ingredients have something you may be allergic to .. fillers, some even have lactose in them as a filler.

Aspirin is a known trigger of hives ......asthma, too.

Please keep us posted and ask your Dr maybe and let us know.

C~
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for your response.
I have stopped taking my vitamins and aspirin and have not had any hives or edema.
I'm think one of the two is the culprit.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
168348 tn?1379360675
Hi .. thanks so much for the update.  If I had to guess, I'd guess the aspirin which is really important to stay away from NSAID's like Advil, Motrin and wear a medic tag.

C~
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergies - Food Community Resources